MathSciNet Relay Station
MathSciNet bibliographic data
MR638230 44A15 (41A60)
Wong, R. Asymptotic expansions of the Kontorovich-Lebedev transform. Applicable Anal. 12 (1981), no. 3, 161–172.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement